American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Sigurdur Helgason. Invariant differential equations on homogeneous manifolds. Bull. Amer. Math. Soc. 83 (1977) 751-774. MR 0445235.
Abstract, references, and article information   
View Article: PDF

[2] G. B. Folland and E. M. Stein. Parametrices and estimates for the $\bar \partial _b$ complex on strongly pseudoconvex boundaries. Bull. Amer. Math. Soc. 80 (1974) 253-258. MR 0344699.
Abstract, references, and article information   
View Article: PDF

[3] R. P. Gilbert and D. Kukral. Function theoretic methods for higher order, elliptic equations in three independent variables. Bull. Amer. Math. Soc. 79 (1973) 96-99. MR 0310408.
Abstract, references, and article information   
View Article: PDF

[4] David Colton. Bergman operators for elliptic equations in three independent variables. Bull. Amer. Math. Soc. 77 (1971) 752-756. MR 0280859.
Abstract, references, and article information   
View Article: PDF

[5] John T. Kemper. Kernel functions and parabolic limits for the heat equation. Bull. Amer. Math. Soc. 76 (1970) 1319-1320. MR 0264246.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1